Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Hypomania for a day

Posted by katia on October 19, 2004, at 13:10:52

In reply to Re: Hypomania and ovulation anyone? Experiences with? katia, posted by Barbaracat on October 19, 2004, at 1:47:23

>
> So, my friend, maybe a bit premature to cut back on those meds, eh? - Barbara

Hi Barbara,
Well is it too premature? Was that hypomania for a day? The way you decribe YOUR experience, it does sound like it. But your experience sounds like it's over time. I went "hypo" in one day. and back again. And is that all it was? I'm on meds too. So that shouldn't really happen. Unless the Paxil is makingme CRAZY! Maybe it does have somethign to with ovulation.

I'm sure you know the feeling...I went back into work yesterday "there's the troublemaker" (in a joking way)from one customer who came back in and another man showed up to just to say hi to me! I want to crawl under a rock. How could I expose myself like that is the feeling....not that I did anything but just became outward and flirtatious.
anyway, gotta eat something.
talk to you later.
Katia


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katia thread:9730
URL: http://www.dr-bob.org/babble/20041018/msgs/404734.html